# SDR R61A2020012420053

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 30,291 hours, 18,902 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0902
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 2,497 hours, 2,111 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 SLIDE PARTIALLY BLOWN WHILE EXITING PLANE. FERRIED TO PIT. R&R SLIDE IAW AMM 25-65-01.
